# SDR QXEA2013050600915

- Difficulty date: May 7, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 22,164 hours, 22,382 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION.  CHECKED FIRE DETECTOR, APU BOTTLE LOW.  EXTINGUISHED MASTER WARNING AND COMPLETED CHECKLIST.  BECAME INTERMITTENT WITH MASTER WARNING AND CHIMES SOUNDING UNTIL TOUCHDOWN.  ON TOUCHDOWN MASTER WARNING, CHIMES, AND APU BOTTLE LOW LIGHTS EXTINGUISHED AND REMAINED OFF.  NO OTHER WARNINGS OR CAUTIONS. COMPLIED WITH FIM TASK 26-23-00-810-802.  R & R APU FIRE EXT BOTTLE IAW AMM TASK 26-23-01-000/400-801. PERFORMED OPS TEST OF APU FIRE DETECTION SYS IAW AMM TASK 26-13-00-710-801.  SYS TESTED GOOD.
